# SDR DALA2015102506421

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 42L IN FWD CARGO COMPARTMENT ON FRAME 32.  PERFORMED PERMANENT REPAIR ON STRINGER SECTION 42L IN FWD CARGO COMPARTMENT FROM FRAME 30+16 TO FRAME 32+12" SRM 53-00-13, PARA 4A, FIG 201.
